# SDR IPXA2025031647242

- Difficulty date: March 14, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,469 hours, 16,974 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON INSIDE PANEL 443CR FWD LOWER CORNER HAS CORROSION. DOT 28-45 NOT ABLE TO REMOVE NOTED MEASUREMENTS. ALL MEASUREMENTS WERE ADDED TO CPCP AND SDR TASKS.
